Occupational opiate contact dermatitis

@article{Colomb2017OccupationalOC,
  title={Occupational opiate contact dermatitis},
  author={Sophie Colomb and Jean Luc Bourrain and Nathalie Bonardel and Anca Mirela Chiriac and Pascal Demoly},
  journal={Contact Dermatitis},
  year={2017},
  volume={76}
}
Two female laboratory workers aged 38 and 58 years were employed for 18 and 7 months, respectively, in a pharmaceutical company that manufactures several opiates. Both handled morphine and codeine. The first one also worked with dihydrocodeine, and the second one with naltrexone. Both developed papulovesicular contact dermatitis with an airborne pattern. Patch tests were performed according to ICDRG criteria (2), with the products from the plant at different concentrations (0.01–5% or 10%) in… 

Morphine‐induced cutaneous adverse drug reaction following occupational diacetylmorphine contact dermatitis: A case report

A case who was occupationally sensitized to diacetylmorphine and developed a skin reaction after receiving morphine following surgery is described.

Skin tests in the diagnosis of adverse drug reactions: a systematic review.

  • L. StingeniL. Bianchi K. Hansel
  • Medicine
    Giornale italiano di dermatologia e venereologia : organo ufficiale, Societa italiana di dermatologia e sifilografia
  • 2020
The indications and the rules in performing patch test, prick test, and intradermal test with the most commonly used drugs in Italy to determine the cause of a cutaneous and/or mucous ADR, precise the involved pathogenic mechanism, and provide a valid therapeutic alternative to the patient are reviewed.

Contact Allergy: A Review of Current Problems from a Clinical Perspective

Diverse sources of exposures to chemicals of widely-differing types and structures, continue to induce sensitisation in man and may result in allergic contact dermatitis.

Clinical Manifestations and Diagnostic Evaluation of Opioid Allergy Labels – A Review

An overview of the epidemiology and clinical manifestations of opioid allergy labels commonly encountered by pain management practitioners along with recommendations for evaluation and management are provided and further characterization of this label is called for in populations with acute or chronic pain diagnoses.

References

SHOWING 1-6 OF 6 REFERENCES

Occupational allergic contact dermatitis caused by morphine

In February 2009, a 30-year-old atopic female researcher working for a generic drug manufacturer was exposed to the powder of atorvastatin, quetiapine, and morphine. Within a few days, she developed

Generalized dermatitis due to codeine

It is concluded that a 27-year-old woman with several episodes of erythematous, pruritic, exfoliative dermatitis, associated with abdominal pain, vomiting and diarrhoea, is a case of recurrent generalized dermatitis due to hypersensitivity to codeine.

Cross-reactivity of naloxone with oxycodone immunoassays: implications for individuals taking Suboxone.

A client recently requested multianalyte testing of patients taking Suboxone and initial testing suggested a response with the oxycodone assay, and it was hypothesized this response was due to the presence of naloxone.

Opiate-positive immunoassay screen in a pediatric patient.

A 3-year-old girl was transferred from an outside hospital to the emergency department after being found shivering and unattended outside of a public shopping area in winter. She presented with

Allergic urticarial rash from oral codeine

A case of an urticarial rash from delayed‐type allergy to orally administered codeine is presented and the rôle of patch testing in drug eruptions discussed.